The program

Schedule

Sunday Activity - Guilhem Saurel Featured
14:00 - 16:30

France-IX and TouIX have planned a wonderful afternoon in the heart of the city centre exploring some of the most famous sites and monuments that the city has to offer. This will include:

  • Capitol Square
  • Basilica of Saint-Sernin
  • The Church of the Jacobins
  • Differents points of view from the Garonne

Further details and itinerary to follow soon. 

Note: there may be changes to the start time and end time of this activity.  All registered attendees will be alerted to any change.

RPKI Workshop - Nathalie Trenaman
17:00 - 19:00

The workshop will be a thorough introduction and is intended for people to understand the basics of RPKI.  The agenda will include;

  • Why is Routing Security suddenly a hot topic?
  • What is the problem with IRR?
  • What is RPKI?
  • Different elements of RPKI
    • Certificate Authorities
    • ROAs
    • Origin Validation
  • Best Current Practices for IXPs
-
RPKI Workshop
Nathalie Trenaman
RIPE NCC
-
Sunday Evening Welcome Social Featured
19:30 - 22:30

We are looking forward to welcoming all attendees to an informal welcome with drinks and buffet dinner at the Radisson Blu hotel, in the lounge bar and vineyard.

  • Location: in the hotel lounge area/ vineyard (outside area on the ground floor)

  • Menu: buffet with some deserts + beer, wine, soft drinks

Registration and Access to Meeting Room
08:00 - 09:00
Opening and Welcome - Bijal Sanghani
09:00 - 09:30
( 30 minutes )
Opening and Welcome
Bijal Sanghani
Euro-IX
-
Introductions - Bijal Sanghani
09:30 - 10:00

One representative from each newly affiliated IXP or prospective member IXP will be asked to introduce themselves and give a very brief summary of developments and issues within their IXP.

Our Members, Patrons and guests will then be given the opportunity to introduce themselves.

( 30 minutes )
Introductions
Bijal Sanghani
Euro-IX
-
Euro-IX Update - Bijal Sanghani
10:00 - 10:30
-
Euro-IX Update
Bijal Sanghani
Euro-IX
-
Coffee Break
10:30 - 11:00
Technical Session 1 - Robert Lister
11:00 - 12:30
( 30 minutes )
OpenBGPD - Adding Diversity to Route Server Landscape
Claudio Jeker
OpenBSD
-
( 15 minutes )
10 Years of IXP Growth and its impact on end-to-end paths
Marc Bruyere
Le GIX de la grande region Toulousaine
-
( 20 minutes )
Closed Loop Automation for Network Operations at IXPs
Benoit Lourdelet
Extreme Networks
-
( 30 minutes )
LibreNMS in an IX
Neil Lathwood
LibreNMS
-
General Meeting - Kurt Erik Lindqvist
12:30 - 13:00

1. Opening of 36th General Meeting

2. Agenda approval

3. Approval of 35th General Meeting minutes
- https://www.euro-ix.net/en/about/general-meetings

4. Presentation and approval of the Euro-IX Annual Report for 2018

5. Update from the audit committee

6. Euro-IX Membership Fees for 2020 and beyond

7. Board Update

          - Term Limits

8. Any other business and Next General Meeting

9. Closing

( 30 minutes )
General Meeting
Kurt Erik Lindqvist
London Internet Exchange Ltd., The
-
Lunch
13:00 - 14:00

We invite all our Patrons to join the Euro-IX Board for an informal discussion about the Euro-IX Patronage.

Customer Views - Christoph Dietzel
14:00 - 14:15
( 15 minutes )
Rising of a network and content provider in the southwest of France
Hugues Brunel
FullSave
-
Commercial Session 1 - Christoph Dietzel
14:15 - 15:30
( 15 minutes )
One year of the MANRS IXP Programme
Andrei Robachevsky
Internet Society
-
( 10 minutes )
LAC-IX general presentation
Gabriel Adonaylo
LAC-IX/ LACNIC
-
( 10 minutes )
Postcard from Euro-IX Board
Eileen Gallagher
Internet Neutral Exchange Association
-
( 30 minutes )
Attract | Convert | Activate - A new way of thinking about your marketing that will achieve engaged, happy members and promoters of your IXP
Ruth Plater
Radial Path
-
Coffee Break
15:30 - 16:00
Technical R&D Session - Marc Bruyere
16:00 - 17:30
( 30 minutes )
Measuring Route Server Filtering
Doug Madory
Oracle
-
( 20 minutes )
BGP Scanner: Isolario BGP-MRT Data Reader C Library and Tool
Alessandro Improta
Isolario
-
( 30 minutes )
IXPDB and Mapping Interconnection Markets
Jesse Sowell
MIT
-
( 15 minutes )
Changing the culture of peering at MSK-IX
Alexander Ilin
MSK-IX
-
Monday Dinner - Aeroscopia Museum - Rebecca C-Peter Featured
18:30 - 00:00

Aeroscopia, the aviation museum, was built on the Pinot site, on the edge of the Aéroconstellation urban development zone, birthplace of the A380, and directly connected to the airport and runways of Toulouse-Blagnac. The A380 is the flagship of the European aviation industry.

Attendees will enjoy a short tour of the museum and a seated dinner beneath the mezzanine, in the heart of the museum.

  • Address: 1 Allée André Turcat, 31700 Blagnac, France

  • Access: Via coach transfer (15 min)

-
Monday Dinner
Rebecca C-Peter
Euro-IX
-
Registration and Access to Meeting Room
08:00 - 09:00
Meeting Maker Session
08:30 - 09:30

Please contact the Secretariat (secretariat@euro-ix.net) if you would like to arrange a meeting with an attendee and / or reserve a table for discussions. 

Commercial Session 2 - Jo Fereday
09:30 - 10:30

IXP Challenges 

( 20 minutes )
Business Continuity Planning at LINX
Dan Smith
London Internet Exchange Ltd., The
-
( 15 minutes )
Organisational Development of an IXP
Richard Irving
London Network Access Point
-
( 15 minutes )
Business continuity: dealing with a serious outage
Simone Morandini
Milan Internet eXchange
-
Coffee Break
10:30 - 11:00
Technical Session 3 - Roisin King
11:00 - 13:00
( 30 minutes )
RPKI Route Origin Validation with Routinator
Martin Hoffmann
NLnet Labs
-
( 20 minutes )
IXP Route Servers with RPKI and IXP Manager
Nick Hilliard
Internet Neutral Exchange Association
-
( 20 minutes )
RPKI and RTBH
Johannes Moos
United Arab Emirates Internet Exchange
-
Lunch
13:00 - 14:00

We invite IXP Marketers to the kick off lunch and ask you to join the mailing list for further information - https://lists.euro-ix.net/mailman/listinfo/marketers

Technical Session 4 - Aleksi Suhonen
14:00 - 15:30
( 30 minutes )
RPKI Quiz
Nathalie Trenaman
RIPE NCC
-
( 30 minutes )
GoBGP 101: How to start
Nasato Goto
Japan Network Access Point
-
( 20 minutes )
Using custom route attributes and ROA tables in BIRD
Maria Jan Matejka
NIX.CZ
-
( 20 minutes )
Collaboration and Interconnection Industry Challenges for IXPs
Richard Petrie
London Internet Exchange Ltd., The
-
( 20 minutes )
400G and beyond
Florian Hibler
Arista Networks
-
Lightning Talks - Aleksi Suhonen
15:30 - 16:00
( Lightning Talk )
20 days without Internet for 6 millions people
Marc Bruyere
Le GIX de la grande region Toulousaine
-
( Lightning Talk )
Upgrading GR-IX
Tasos Karaliotas
Greek Internet Exchange
-
( Lightning Talk )
Open-IX Certifications for Non-Profit IXP
Arnold Nipper
DE-CIX Management GmbH
-
Closing - Bijal Sanghani
16:00 - 16:30
( 30 minutes )
Closing
Bijal Sanghani
Euro-IX
-